# SDR AALA2018060179002

- Difficulty date: May 3, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 60,869 hours, 15,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HOLD OPEN LATCH RELEASE LEVER COLLAR IS DAMAGED.  REPLACED THE COLLAR IAW 52-11-08.
